# SDR YENA2025030500232

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 68,800 hours, 24,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2137, JFK-STI.' ON SHORT FINAL THE FA'S IN AFT GALLEY REPORTED THE SMELL OF SOMETHING BURNING (NO SMOKE). TURNED GALLEY POWER OFF ABOUT 2 MINUTES LATER THE FA'S SMELLED THE BURNING . SMELL WAS DISSIPATING; PERFORMED CABIN ODOR INSPECTION PER TSM 05 -50 -00-810-831 -A. ALSO AS A PRECAUTION DEACTIVATED AFT COFFEE MAKERS SEE ITEM 1 LOG 4026573 BOTH AFT GALLEY COFFEE MAKERS DEACTIVATED AS PRECAUTION NO FINDINGS.'
